Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Physical Effects of Viral Lode Over 400,000?
Jul 20, 2003

My best friend has a viral lode approaching 500,000. He is taking a new regiment of new drugs(that you inject twice a day), but they don't seem to be working. He is losing weight and complains of severe gas pain. His doctor says that the gas pain is not a side effect of this medicine. I would like to know what is happening to his body internally with such a high viral lode...and what can you suggest he do to get heavier/stronger/healthier. I am so upset. Thank you for your time.

Response from Dr. Holodniy

There are alot of other issues in play here. What additional meds is he on. What medications has he been on in the past and failed or developed resistance to? Having a viral load that high, indicates that the virus is using alot of energy and nutrients to continue high levels of replication. This results in fatigue among other symptoms.



Previous
New Medication
Next
Could a normal CD4/CD8 ratio ever be evidence that the body is not effectively fighting HIV?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement